Announcement

Collapse
No announcement yet.

Its making me dizzy

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Its making me dizzy

    I wanted to see if I am the only one who is literally made dizzy by Armed Assault.

    I was attempting to play some solo campaign (which, btw, seem insanely hard) in order to familiarize myself with the controls and feel before completely embarassing myself with multi-player. However after about 10 minutes of playing I got the sweats and felt dizzy. It definately got worse when sprinting or running.. Even after I stopped playing, it took about a half hour until I felt okay.

    The same thing use to happen in DOOM first came out(dating myself there!) I know its an inner ear thing that has something to do with perceived motion versus actual motion. I had thought that the graphics updates since then had done away with the problem. I do not get this feeling when playing Battlefield.

    Am I the only one....

  • #2
    Re: Its making me dizzy

    I am not a good judge because I am just naturally dizzy.. everyone here will probably attest to that.

    There is some corelation with dizziness and frame rate/refresh rate. Make sure your refresh rate is above 60 and the frame rate as high above 35 as you can keep it.

    Just an idea.

    If that doesn't work try Dramamine.
    sigpic


    Comment


    • #3
      Re: Its making me dizzy

      I had a good buddy in college that would get dizzy with many FPS. It could be the "swinging" crosshairs. You might also change the mouse setting so that there is zero "look" or null zone when turning. This will keep the crosshairs and your body pointing exactly with your mouse.


      Comment


      • #4
        Re: Its making me dizzy

        Thanks

        Whats the command/key/gesture/whatever to track FPS in ArmA?

        Comment


        • #5
          Re: Its making me dizzy

          Originally posted by Donagel View Post
          Thanks

          Whats the command/key/gesture/whatever to track FPS in ArmA?
          I don't think there is one, you probably have to you Fraps or Teamspeak overlay.
          LoyalGuard

          Comment


          • #6
            Re: Its making me dizzy

            Yup that's true either of them will work well

            Here's the links
            http://www.teamspeakoverlay.com/
            http://www.fraps.com/download.php

            Good Luck
            "I like a man who grins when he fights"
            Sir Winston Churchill


            Comment


            • #7
              Re: Its making me dizzy

              Just take note, you can't run fraps with overlay, or overlay will not work at all. Fraps works fine with overlay, just not the other way around for some odd reason, causes conflicts.

              Comment


              • #8
                Re: Its making me dizzy

                Originally posted by UnDeaD77 View Post
                Just take note, you can't run fraps with overlay, or overlay will not work at all. Fraps works fine with overlay, just not the other way around for some odd reason, causes conflicts.
                True, you should onlly turn the FPS counter on in one of them at a time
                LoyalGuard

                Comment


                • #9
                  Re: Its making me dizzy

                  Since you can play some other games fine, hopefully you can find a way to fix this game. But if you can't and still want to play, I've heard that this type of video game induced motion sickness can be stopped with normal OTC motion sickness medicine like Dramamine.

                  Comment

                  Connect

                  Collapse

                  TeamSpeak 3 Server

                  Collapse

                  Advertisement

                  Collapse

                  Twitter Feed

                  Collapse

                  Working...
                  X